# SDR DHL99742003

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

NR 1 L/E SLAT WOULD NOT RETRACT.  FOUND NR 1 L/E SLAT ACTUATOR  LOOSE IN MOUNT.  TIGHTENED 4 MOUNT BOLTS, PERFORMED SYSTEM ADJ AND TEST.  LIGHTS OPS CHECK GOOD PER MM 27-82-0.
